# SDR DLL16950669

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 860 TEAR STRAP DISBONDED BETWEEN STR 27-29 AND STR 35-36.  DAMAGE FOUND AT HMV, REPAIRED PER SRM 53-31-00 PG 830.
